# SDR 4DPA202505290001

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N947JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 41,788 hours, 32,847 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- WHILE AT FL360 EN-ROUTE TO LAS, AUTOPILOT FAILED FOLLOWED BY MULTIPLE SYSTEM FAILURES EMBLEMATIC OF A DC BUS1 FAILURE EVEN THOUGH DC BUS 1 FAIL DID NOT APPEAR ON THE EICAS. SYSTEMS INCLUDED TRIM, PRESSURIZATION , HYDRAULICS, FLAPS, SPOILERS, ETC. ALSO INCLUDED ANTI-ICE, SPS, LG AIR/GND FAIL. CORR ACTION MX TROUBLESHOOTING WITH EMB MFR SME'S AS THIS IS A REPEAT ISSUE. AIRCRAFT STILL AOG UNTIL ISSUE FOUND.
